# SDR UIEA2019032203620

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: 1967M33601
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLEED AIR TUBE LH SIDE 7 O'CLOCK POS CHAFFED FORM CORE COWL.( R/R NR 1 ENG BLEED AIR TUBE LT SIDE 7 O'CLOCK POSITION IAW AMM 75-24-03. )
